# SDR AALA20071950

- Difficulty date: October 16, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 40G INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 40G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
